# SDR FDEA202008272044

- Difficulty date: August 27, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 70,973 hours, 26,707 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON 445BL HAS A CRACKED CLIP.  REMOVED, FABBED, AND REPLACED NEW CLIP IAW BOEING DWG 313N5022 REV AB.
